Diazepam Withdrawal Symptoms

Because diazepam (Valium®) can cause physical and psychological dependence, you should not stop taking it suddenly or without your healthcare provider's approval and supervision. If you abruptly stop taking diazepam, withdrawal symptoms can occur. Some of these symptoms can include:
 
  • Dizziness
  • Personality changes
  • Sensitivity to sound or light
  • Numbness or tingling
  • Nausea, vomiting, or diarrhea
  • A rapid heartbeat (tachycardia)
  • Hallucinations
  • Seizures.
     
Because symptoms of withdrawal from diazepam can be potentially dangerous, do not suddenly stop taking the medication or adjust your dosage without your healthcare provider's approval and supervision. Your healthcare provider can slowly decrease your dose at a rate that helps minimize withdrawal.
 
(Click Valium Withdrawal for a more in-depth look at possible withdrawal symptoms of diazepam, including information on the steps your healthcare provider may take to help avoid these problems.)
 
Drink Less Alcohol
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.